Equivalence transformations for first order balance equations


Ozer S. S., SUHUBI E.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.42, pp.1305-1324, 2004 (SCI-Expanded) identifier identifier

Abstract

The groups of equivalence transformations for a family of first order partial differential equations of balance form are investigated. Equivalence transformations map a specific class of equations involving arbitrary functions or parameters into the same class. In that sense equivalence groups are much more general than symmetry groups.